# SDR UHLA2014051400362

- Difficulty date: May 14, 2014
- Submitted: May 19, 2014
- Operation: Air carrier
- Aircraft: N632RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000050
- Aircraft time: 27,833 hours, 17,143 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  SHEAR TIE AT FRAME 75, S28-29R. R & R SHEAR TIE IAW SRM51-40-02. FABRICATED AND INSTALLED NEW SHEAR TIE IAW SRM51-41-01, 51-43-03.
